Show simple item record

Files in this item

Thumbnail

Item metadata

dc.contributor.authorHuczynska, S.
dc.contributor.authorRuškuc, N.
dc.date.accessioned2018-04-07T23:34:34Z
dc.date.available2018-04-07T23:34:34Z
dc.date.issued2017-06
dc.identifier.citationHuczynska , S & Ruškuc , N 2017 , ' On well quasi-order of graph classes under homomorphic image orderings ' European Journal of Combinatorics , vol. 63 , pp. 164-175 . https://doi.org/10.1016/j.ejc.2017.03.008en
dc.identifier.issn0195-6698
dc.identifier.otherPURE: 247347625
dc.identifier.otherPURE UUID: b8747d3b-28df-4cca-844e-e811076f335a
dc.identifier.otherScopus: 85017186047
dc.identifier.urihttp://hdl.handle.net/10023/13091
dc.description.abstractIn this paper we consider the question of well quasi-order for classes defined by a single obstruction within the classes of all graphs, digraphs and tournaments, under the homomorphic image ordering (in both its standard and strong forms). The homomorphic image ordering was introduced by the authors in a previous paper and corresponds to the existence of a surjective homomorphism between two structures. We obtain complete characterisations in all cases except for graphs under the strong ordering, where some open questions remain.en
dc.format.extent12en
dc.language.isoeng
dc.relation.ispartofEuropean Journal of Combinatoricsen
dc.rights© 2017 Elsevier Ltd. All rights reserved. This work has been made available online in accordance with the publisher’s policies. This is the author created, accepted version manuscript following peer review and may differ slightly from the final published version. The final published version of this work is available at https://doi.org/10.1016/j.ejc.2017.03.008en
dc.subjectQA Mathematicsen
dc.subjectT-NDASen
dc.subject.lccQAen
dc.titleOn well quasi-order of graph classes under homomorphic image orderingsen
dc.typeJournal articleen
dc.description.versionPostprinten
dc.contributor.institutionUniversity of St Andrews. Pure Mathematicsen
dc.contributor.institutionUniversity of St Andrews. School of Mathematics and Statisticsen
dc.contributor.institutionUniversity of St Andrews. Centre for Interdisciplinary Research in Computational Algebraen
dc.identifier.doihttps://doi.org/10.1016/j.ejc.2017.03.008
dc.description.statusPeer revieweden
dc.date.embargoedUntil07-04-20
dc.identifier.urlhttps://arxiv.org/abs/1611.01200


This item appears in the following Collection(s)

Show simple item record